# SDR SWAA2023081779276

- Difficulty date: July 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL BTW BS 787 TO BS 847 RBL 24 WL 159 AFT CARGO COMPARTMENT 2023-447612<[01] EQUIPMENT P/N 45MG; S/N 221859911; DUE DATE 07-NOV-23 WAS USED;[02] REMOVED CORROSION AND EVALUATE REWORK LOWER SILL BTW BS 787 TO BS 847 RBL 24 WL 159 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-60-15-1A-1 ALLOWABLE DAMAGE 1 PARAGRAPH 4(G)(2)(B) FIGURE 103 DETAIL G AND FOUND WITHIN LIMITS SEE INDIVIDUAL SIGN OFF BELOW;[03] JOB COMPLETED
